×

zbMATH — the first resource for mathematics

Descriptive statistics for multivariate distributions. (English) Zbl 0517.62051

MSC:
62H10 Multivariate distribution of statistics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Barnett, V., The ordering of multivariate data, J. roy. statist. soc. ser. A, 139, 318-355, (1976)
[2] Bickel, P.J.; Lehmann, E.L., Descriptive statistics for nonparametric models (I. introduction, II. location), Ann. statist., 3, 1039-1069, (1975) · Zbl 0321.62055
[3] Bickel, P.J.; Lehmann, E.L., Descriptive statistics for nonparametric models (III. dispersion), Ann. statist., 4, 1139-1158, (1976) · Zbl 0351.62031
[4] Bickel, P.J.; Lehmann, E.L., Descriptive statistics for nonparametric models (IV. spread), (), 33-40 · Zbl 0415.62015
[5] Birkhoff, G.; MacLane, S., A survey of modern algebra, (1965), Macmillan New York
[6] Cacoullos, T.; DeCicco, H., On the distribution of the bivariate range, Technometrics, 9, 476-480, (1967)
[7] Chase, G.R.; Bulgren, W.G., A Monte Carlo investigation of the robustness of T2, J. amer. statis. ass., 66, 499-502, (1971)
[8] Eaton, M.L., A review of selected topics in multivariate probability inequalities, Ann. statist., 10, 11-43, (1982) · Zbl 0492.62052
[9] Efron, B., The convex hull of a random set of points, Biometrika, 52, 331-343, (1965) · Zbl 0138.41301
[10] Gnanadesikan, R., Methods for statistical data analysis of multivariate observations, (1977), Wiley New York · Zbl 0403.62034
[11] Kamae, T.; Krengel, U.; O’Brien, G.L., Stochastic inequalities on partially ordered spaces, Ann. probab., 5, 899-912, (1977) · Zbl 0371.60013
[12] Malkovich, J.F.; Afifi, A.A., On tests for multivariate normality, J. amer. statist. assoc., 68, 176-179, (1973)
[13] Mardia, K.V., Measures of multivariate skewness and kurtosis with applications, Biometrika, 57, 519-530, (1970) · Zbl 0214.46302
[14] Maronna, R.A., Robust M-estimators of multivariate location and scatter, Ann. statist., 4, 51-67, (1976) · Zbl 0322.62054
[15] Mood, A.M., On the joint distribution of the Median in samples from a multivariate population, Ann. math. statist., 12, 268-278, (1941) · Zbl 0026.13904
[16] Oja, H., On location, scale, skewness and kurtosis of univariate distributions, Scand. J. statist., 8, 154-168, (1981) · Zbl 0525.62020
[17] Oja, H., Two location and scale-free goodness-of-fit tests, Biometrika, 68, 637-640, (1981)
[18] Sager, T.W., An iterative method for estimating a multivariate mode and isopleth, J. amer. statist. assoc., 74, 329-339, (1979) · Zbl 0428.62040
[19] Wilks, S.S., Multidimensional statistical scatter, (), (Stanford, CA) · Zbl 0094.33204
[20] Van Zwet, D.R., Convex transformations of random variables, (1964), Math. Centrum Amsterdam · Zbl 0125.37102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.